# SDR CA001107004

- Difficulty date: October 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 63,303 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: LS10215R1624SN
- Condition: Broken
- Location: Outflow Valve
- Component: Outflow Valve, ED7244045
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE LOST BOTH FORWARD AND AFT OUTFLOW VALVE AUTO CONTROL, COMPLETED FLIGHT ON MANUAL MODE.6 WIRES WERE FOUND BROKEN IN THE CONNECTOR PLUG BACK SHELL OF PLUG 2131-P4 AT ZONE 154 STA 1513. WIRES REPAIRED, FUNCTION CHECKED SERVICEABLE.
